Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 49, Number 7 (1943), 522--524
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Solomon Lefschetz
Title: Algebraic topology
Additional book information: (American Mathematical Society Colloquium Publications, vol. 27.) New York, American Mathematical Society, 1942. 6+389 pp. $6.00.

Review Information:

Reviewer: William W. Flexner
Journal: Bull. Amer. Math. Soc. 49 (1943), 205-208
DOI: https://doi.org/10.1090/S0002-9904-1943-07860-3